Rheumatology International

, Volume 25, Issue 4, pp 311–313

Acute erythroleukemia in a rheumatoid arthritis patient during low-dose methotrexate therapy

  • Byung-Ryul Choi
  • Myung-Ju Ahn
  • Woong Soo Lee
  • Tae-Hwan Kim
  • Sang-Cheol Bae
  • Jae-Bum Jun
Case Report

DOI: 10.1007/s00296-004-0502-9

Cite this article as:
Choi, BR., Ahn, MJ., Lee, W.S. et al. Rheumatol Int (2005) 25: 311. doi:10.1007/s00296-004-0502-9

Abstract

Acute leukemia is uncommonly seen with rheumatoid arthritis during or following treatment with low-dose methotrexate, a safe and effective treatment for the arthritic condition. We describe here a 68-year-old woman with rheumatoid arthritis who developed acute erythroleukemia during low-dose methotrexate therapy (total dose 1702.5 mg). This may be the first such case reported in the literature.

Keywords

Acute erythroleukemia Low-dose methotrexate Rheumatoid arthritis 

Copyright information

© Springer-Verlag 2004

Authors and Affiliations

  • Byung-Ryul Choi
    • 1
  • Myung-Ju Ahn
    • 2
  • Woong Soo Lee
    • 3
  • Tae-Hwan Kim
    • 1
  • Sang-Cheol Bae
    • 1
  • Jae-Bum Jun
    • 1
  1. 1.Hospital for Rheumatic DiseasesHanyang UniversitySeoul 133–792Korea
  2. 2.Department of Internal MedicineHanyang University College of MedicineSeoulKorea
  3. 3.Department of Laboratory MedicineHanyang University College of MedicineSeoulKorea

Personalised recommendations